Re: Weight gain after using testosterone cream
I do not know a great deal about hormone levels but I can say that LH is probably low because your testosterone is high. LH tells the testicles to make testosterone. Since your level is high, your body is reducing the level of LH so the testicles slow down.
As to whether you need to reduce your level of testosterone, that is up to your doctor. It depends why you were given the cream to begin with. He may want your level high for a reason. If you do reduce it, it is generally good to do it gradually. It takes some time for your body to resume production. If the level drops rapidly, you will probably have some mood swings and will not be a nice person to be around.
Two questions for you - what is your age? and have you been exercising? If you are at an age where you would like to gain muscle, now is a good time to do it. With higher testosterone levels, it will be easier for you to gain muscle mass (of course that is assuming it is safe for you to exercise).
Good luck to you.